Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for shivering of hands and legs

I am mastarbating since i was 10yrs now i am 20yrs.I used to mastarbate 5-6times per day.I am undergoin psychiatrist treatment for depression and anxiety.My doctor has given me clonazepam,oscitalapram oxalate,bupropion hydrochloride,tianeptine sodium and propranolol hydrochloride. Im taking those medicines for past 4 months and some other for 4years.But my problem of shivering of hands and legs still persists.Is it because of over mastarbation ?And how can i prevent it.what is the treatement.
Fri, 12 Dec 2014
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Medical Topics
Psychologist 's  Response
Dear
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. Masturbation is common and normal. Masturbation cannot harm your health if done moerately. But it can harm your mental health if you are ill informed about it. In that case you become anxious and obsessive to those negative thoughts. Now, your best action is to consult your psychiatrist and let him choose the course of action. Work with him.From the given symptoms, paranoia can be diagnosed. But that is not all. These symptoms also could manifest if you are stressed, hugely disappointed or obsessing these thoughts. Therefore differential diagnosis is required which can only be provided by a trained psychologist / psychiatrist. Researches proves that medicines alone cannot cure anxiety disorder. Along with medicine you should practice psychotherapy techniques to streamline your life style and meditation and yoga techniques to calm your mind, body, streamline your metabolism and thinking style. Please consult a psychologist.

If you still need my help, please describe the whole problem in detail and post a direct question to me. I shall definitely help you with psychotherapy techniques to over come your problems.

Hope this answers your query. Available for further clarifications.
Good luck.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear sir I have problem related to pain, muscle contraction, shivering. When i lift small weight or press any object with my hands my hands start...

Recent questions on  Tianeptine

doctor1 MD

My wife aged 60 years recently experiencing IBS , currently she is under treatment for depression and fearfulness by taking medicines Zapez 0.25mg,...

doctor1 MD

hello doctor, ive had flakey, loosely formed stools for more than a year now. once in seven times i get close to normal stools...besides that i get...

doctor1 MD

any meds for depression that does not decrease e. d.

doctor1 MD

Hi please find attached my reports - ive been diagnosed with depression but im uncomfortable taking the drugs prescribed. What are the side effects...

doctor1 MD

hello. My name is XXXXXXX my BP this morning was 119/86. I am 6.2, 228 lbs. I have severe Osa which I use a cpap for and generalized anxiety due to...

doctor1 MD

My BROTHER IS 9 YEAR OLD AND 25 WEIGHT. doctor adviced him to take r-cinex for 15 months.i just wnted to ask that is it ok to take rcinex kid for...

doctor1 MD

I am mastarbating since i was 10yrs now i am 20yrs.I used to mastarbate 5-6times per day.I am undergoin psychiatrist treatment for depression and...